# SDR CALA2023052601670

- Difficulty date: May 23, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 75,259 hours, 27,158 cycles
- System (JASC): 2610 · Detection System
- Part: Control Panel
- Part number: 371
- Part serial: 0371
- Condition: Inoperative
- Location: Eng 1
- Part time: 59,565 hours, 22,291 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT V1 WE GOT THE FIREBEL AND FIRE WRNG LIGHTS ENG 1 AND 2 OVHT WHEEL WELL FIRE ENG 1 AND 2 FIRE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. REMOVED AND REPLACED APU / ENG FIRE DET MODULE PER AMM 26-10-01-400-8001. ACCOMPLISHED APU AND ENGINE FIRE DETECTION OPERATIONAL CHECKS PER AMM 26-11-00-710-801 & 26-15-00-710-801. ALL OPERATIONAL CHECKS ARE GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1405551  SN OFF 0371 PANEL, CONTROL,  OFF 29-2615-9-0001 0371 ON 29-2615-9-0001 0259
